# SDR UALA2012111906668

- Difficulty date: November 17, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 40,023 hours, 16,294 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE 1 SLOW TO SPOOL FROM IDLE ON TAKEOFF LAGS RIGHT BY 5 SECONDS.  SAMC TEXT: CHECK ENGINE ACCELERATION AND DECEL PER JRH 2-40-64.  IF FAULT CONFIRMED REF TSM 73-00-00-810-880.  MAINT TEXT: PER CREW VERBAL: HAPPENED TWO LEGS IN A ROW, LAST TAKEOFF ENGINE POWER ON ACCELERATION UNBALANCED.  PERFORMED HIGH POWER RUN PER JRH 2-40-64 ACCEL DECEL TEST.  ACC TIME 7.0 SEC. TABLE ALLOWS 6.2 SECONDS. DECEL TIME 12 SECONDS. TABLE ALLOWS 7.0 SECONDS.
